# SDR DALA2016061304545

- Difficulty date: June 12, 2016
- Submitted: June 13, 2016
- Operation: Air carrier
- Aircraft: N961AT
- Make and model: Boeing 717-200
- Aircraft serial: 55023
- Aircraft time: 43,137 hours, 29,713 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Finger Doubler
- Condition: Corroded
- Location: Bs 1002-1022
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERNAL STRUCTURE BETWEEN BS 1002 TO 1022, LONGERON 26L AT AFT CARGO COMPARTMENT.  FINGER DOUBLER WAS REPLACED BY EXCESSIVE CORROSION IAW SRM 53-03-07, FIG 212 AND 51-41-02.
